It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello Andertrack and welcome to our support group! As I researched the answer to your question, I found that in August 2005, the FDA updated a website and stated that vitamin A supplements should not be taken while on Accutane. Also, I read something that said the answer to your question could be found in the pamphlet that came with your Accutane. As vitamin A supplements are a much higher dosage than what you would find in most foods, I would recommend (as the FDA did) that you steer clear of the supplements, but eating other foods with small amounts of vitamin A would be ok. Now, keep in mind that certain foods are comprised of very large amounts of vitamin A (i.e. carrots, sweet potatoes, pumpkin, etc...mainly the orange-colored foods) -- these I would suggest avoiding completely. I was watching a talk show the other day and one of the things mentioned was to eat pumpkin (like pumpkin pie filling) every day for glowing, beautiful skin. So, I marched myself down to Wal-Mart and found the can of pumpkin. I was incredibly excited because I thought not only would I be taking Accutane to rid myself of acne, but I could also be making my skin glow in the process. My excitement was shattered, however, after I read the nutrition facts. In that one can of pumpkin there were three servings. EACH SERVING had [B]300%[/B] my daily value of vitamin A. :eek: I'm definitely going to have to wait until after Accutane for my glowing skin. I hope I've helped you. My answer isn't very scientific, and I would suggest researching a little more on your own to maybe find more valuable information. God bless you on your journey with Accutane. I'm loving it so far!

My update: One month is over! I went to a different derm after transferring schools, and he decreased my dosage from 80mg a day (for 5 days) to 40mg a day every day (because of my size). My only complaint is my achey back. It bothers me, but not to an unbearable point. My derm knows, so I believe all is well. My face is continuing to clear up, and I can't wait until it's all over so I can get laser on my face or something to get rid of the dark marks and red spots so I can have baby skin. And I can't wait to eat my cans of pumpkin!!!! HAHA. I have dry lips, but it's so insignificant, I was reluctant to post it.

Hey La! I hope all is well with you! I miss you, and I'm really hoping your Accutane treatment is coming along how you want it. I miss you! Love you!

Thank you to all our posters. We appreciate your questions -- they make for an exciting thread! Keep them coming! God bless!





All times are GMT -7. The time now is 02:37 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!